TU Darmstadt / ULB / TUbiblio

Maxwell's equations for structures with symmetries

Weiland, Thomas and Zagorodnov, Igor (2002):
Maxwell's equations for structures with symmetries.
180, In: Journal of computational physics, pp. 297-312. [Article]

Item Type: Article
Erschienen: 2002
Creators: Weiland, Thomas and Zagorodnov, Igor
Title: Maxwell's equations for structures with symmetries
Language: English
Journal or Publication Title: Journal of computational physics
Volume: 180
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 19 Nov 2008 16:29
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details